# SDR V0XD20210503003

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: SH670313575
- Part serial: 000
- Condition: Corroded
- Location: Bs 349 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349 HAS CORROSION OUT OF LIMITS ON THE "FOOT" FROM STGR 262L TO 26R.    REMOVED AND REPLACED FRAME 349 FROM STGR 24L TO STGR 24R IAW CRJ 900 SRM 51-42-06.
